# SDR CALA2020042000855

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA BETWEEN STA 312 AND STA 328, APPROX LBL 44, INTERCOSTAL IS CRACKED AT FASTENER HOLE. (REF NR 99880624) REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 312 AND STA 328 LBL 44 AS PER B737-800 SRM 51-40-02
